Alert archive / Colorado / Frost Advisories in 2012
Frost Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Sep 13, 2012, 4:17 AM MDT for 5 counties in Colorado. It took effect at Sep 14, 2012, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2012, 4:17 AM MDT (10:17 UTC)
- In effect from
- Sep 14, 2012, 12:00 AM MDT
- Expired
- Sep 14, 2012, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2930 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774 WWUS75 KPUB 131017 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 417 AM MDT THU SEP 13 2012 COZ069>071-131630- /O.NEW.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 417 AM MDT THU SEP 13 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES OF 30 TO 35 ARE EXPECTED IN THE SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$ HODANISH
6 follow-up statements
268 WWUS75 KPUB 131532 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 932 AM MDT THU SEP 13 2012 COZ069>071-132200- /O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 932 AM MDT THU SEP 13 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES OF 30 TO 35 ARE EXPECTED IN THE SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$
630 WWUS75 KPUB 132001 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 201 PM MDT THU SEP 13 2012 COZ069>071-140215- /O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 201 PM MDT THU SEP 13 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$
990 WWUS75 KPUB 140131 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 731 PM MDT THU SEP 13 2012 COZ069>071-140745- /O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 731 PM MDT THU SEP 13 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT AND FROST WILL BE LIKELY BY SUNRISE FRIDAY MORNING. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$
377 WWUS75 KPUB 140519 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1119 PM MDT THU SEP 13 2012 COZ069>071-141130- /O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1119 PM MDT THU SEP 13 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT FRIDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT AND FROST WILL BE LIKELY BY SUNRISE FRIDAY MORNING. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$
409 WWUS75 KPUB 141044 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 444 AM MDT FRI SEP 14 2012 COZ069>071-141400- /O.CON.KPUB.FR.Y.0001.000000T0000Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 444 AM MDT FRI SEP 14 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE ANTICIPATED IN THE SAN LUIS VALLEY THIS MORNING AND FROST WILL BE LIKELY. * IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. && $$
162 WWUS75 KPUB 141335 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 735 AM MDT FRI SEP 14 2012 COZ069>071-141445- /O.EXP.KPUB.FR.Y.0001.000000T0000Z-120914T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 735 AM MDT FRI SEP 14 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. THE FROST ADVISORY THAT WAS IN EFFECT FOR THE SAN LUIS VALLEY WILL BE ALLOWED TO EXPIRE AT 8 AM MDT AS THE SUN COMES UP AND TEMPERATURES RISE ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 13, 4:08 AM MDT, 9 minutes earlier.
Area forecast discussion, Sep 13, 4:08 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 408 AM MDT THU SEP 13 2012 .SHORT TERM... (TODAY AND TONIGHT) ...FROST ADVISORY FOR THE SAN LUIS VALLEY... CURRENTLY... WEATHER SYSTEM THAT HAS BROUGHT WIDESPREAD BENEFICIAL RAIN/SNOW TO MOST OF THE REGION WAS MOVING OUT OF THE STATE. SOME LIGHT RAIN WAS STILL NOTED OVER THE FAR SE BUT THIS WILL LIKELY END AFTER SUNRISE. OTHERWISE...QUITE A BIT OF CLOUDS WERE STILL NOTED OVER THE REGION. TODAY... CLOUDS WILL GRADUALLY DECREASE FROM NW TO SE AS THE MORNING PROGRESSES...AND BY THIS AFTERNOON I EXPECT MOSTLY SUNNY SKIES MOST REGIONS. MTNS MAY SEE MORE CLOUDS AT RIDGETOPS...BUT ANY PRECIP WILL BE FAR ISOLATED IN THE MTNS...WITH THE BEST CHANCES IN THE SAN JUANS AND S SANGRES. TEMPS TODAY WILL BE COOL WITH HIGHS IN THE 60S TO AROUND 70 PLAINS/VALLEYS AND 40S AND 50S MTNS. TONIGHT... MAIN CONCERN IS COOL TEMPS IN THE SAN LUIS VALLEY. WITH CLEAR SKIES AND RECENT PRECIP SHOULD SEE TEMPS GET DOWN INTO THE LOWER 30S OVER QUITE A FEW AREAS AND DWPTS SHOULD BE RELATIVELY HIGH...SO FROST WILL BE A CONCERN TONIGHT IN THE VALLEY. OTHERWISE...EXPECT A COOL CLEAR NIGHT ACROSS THE FCST AREA WITH 40S PLAINS. \/HODANISH .LONG TERM... (FRIDAY-WEDNESDAY) FRIDAY-SATURDAY NIGHT...UPPER LEVEL RIDGING ACROSS THE DESERT SW AND GREAT BASIN BUILDS INTO WESTERN COLORADO ON FRIDAY AND FLATTENS ACROSS THE STATE THROUGH THE DAY ON SATURDAY...AS AN EASTERN PACIFIC SHORT WAVE BEGINS TO MOVE ONSHORE ACROSS THE PACIFIC NORTHWEST. WARMER AND DRY AIR ASSOCIATED WITH BUILDING RIDGE WILL ALLOW FOR DRY CONDITIONS AND HIGH TEMPERATURES WARMING BACK TO AT OR SLIGHTLY ABOVE SEASONAL AVERAGES INTO THE EARLY WEEKEND. HOWEVER...THE DRY AIR...CLEAR SKIES AND GENERALLY LIGHT WINDS WILL ALLOW FOR CHILLY OVERNIGHT LOWS ALONG WITH THE POTENTIAL FOR FREEZING TEMPERATURES ESPECIALLY ACROSS THE SAN LUIS VALLEY SATURDAY MORNING. SUNDAY-MONDAY NIGHT...PAC NW SHORT WAVE TROUGH CONTINUES TO MOVE ACROSS THE NORTHERN TIER OF STATES ON SUNDAY WITH MODELS DIFFERING ON STRENGTH AND AMPLITUDE OF SYSTEM. THE LATEST ECMWF CONTINUES TO BE THE STRONGEST AND DEEPEST WITH THE SYSTEM BRINGING A BROAD UPPER TROUGH ACROSS THE ROCKIES SUNDAY NIGHT WITH STRONG COLD FRONT MOVING ACROSS EASTERN COLORADO MONDAY MORNING. THE LATEST GFS...HOWEVER...IS LESS AMPLIFIED WITH THE SYSTEM...WITH A WEAKER COLD FRONT AND KEEPS THE BEST LIFT WITH THE SYSTEM NORTH AND EAST OF THE AREA. WITH SAID MODEL DIFFERENCES...HAVE KEPT CURRENT SLIGHT CHANCE POPS ACROSS THE HIGHER TERRAIN SUNDAY AFTERNOON THROUGH MONDAY NIGHT...KEEPING THE PLAINS DRY FOR NOW...SAVE ALONG THE PALMER DVD AND RATON MESA MONDAY WITH NORTHERLY WINDS ASSOCIATED WITH THE FRONT. WITH WARM AIR IN PLACE UNDER FLAT RIDGE AND INCREASING WESTERLY FLOW ALOFT...SUNDAY LOOKS TO BE THE WARMEST DAY OF THE WEEK WITH HIGHS IN THE MID 70S TO UPPER 80S ACROSS THE HIGH VALLEYS AND PLAINS...WITH PASSING COLD FRONT KNOCKING TEMPS DOWN SOME 10-20F FOR MONDAY. TUESDAY-WEDNESDAY...MODELS KEEP A BROAD UPPER TROUGH MOVING ACROSS THE CENTRAL CONUS ON TUESDAY WITH SECONDARY ENERGY DIGGING ACROSS THE UPPER MIDWEST ON WEDNESDAY. MODELS CONTINUE TO DIFFER ON STRENGTH OF SECONDARY TROUGH AND COLD FRONT...AND HAVE KEPT A DRY FORECAST FOR NOW...WITH SLIGHT WARMING TUESDAY AND SLIGHT COOLING AGAIN FOR WEDNESDAY. -MW && .AVIATION... SOME LOW CLOUDS WILL AFFECT KCOS EARLY THIS MORNING AND EXPECT THESE IFR CIGS TO BREAK UP BETWEEN 14 AND 15Z. VFR IS EXPECTED THEREAFTER. KPUB MAY BE A BIT PROBLEMATIC THIS MORNING. AT 330 AM...KPUB HAD NO LOW/MID CLOUDS BUT A HIGH OVC. T/TD SPREADS WERE LOW. CURRENT TAF IS VFR BUT I CANNOT RULE OUT SOME LOW CLOUDS/FOG DEVELOPING LATER THIS MORNING. FOR NOW PLAN TO LEAVE TAF VFR UNTIL I HAVE EVIDENCE TO CHANGE IT. KALS SHOULD REMAIN VFR THIS MORNING AND CONTINUE THROUGH NEXT 24. HOWEVER CANNOT RULE OUT SOME BRIEF GROUND FOG LATER THIS MORNING AND TOMORROW MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY FOR COZ069>071. && 23/23
Hazardous weather outlook, Sep 12, 8:51 PM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 851 PM MDT WED SEP 12 2012 COZ058>089-093>099-140300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 851 PM MDT WED SEP 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE FOR ELEVATIONS ABOVE 11000 FEET TONIGHT. ACCUMULATIONS WILL GENERALLY BE LESS THAN ONE INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FIRST FREEZE OF THE YEAR WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING OVER THE SAN LUIS VALLEY. OVERNIGHT LOWS MAY DROP INTO THE UPPER 20S. PRECAUTIONS SHOULD BE MADE TO BRING SENSITIVE PLANTS INDOORS. A RETURN TO DIURNALLY AND TERRAIN DRIVEN THUNDERSTORMS IS FORECAST ON SUNDAY BEFORE ANOTHER STORM SYSTEM IMPACTS THE REGION ON MONDAY. INCREASED CHANCES FOR THUNDERSTORMS ARE POSSIBLE BY MONDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE EASTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 44/10
In the hours before
Local storm report, Sep 12, 11:13 PM MDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1113 PM MDT WED SEP 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 3 NNE CASCADE 38.94N 104.95W
09/12/2012 M0.45 INCH EL PASO CO TRAINED SPOTTER
REPORTED IN THE WALDO CANYON BURN SCAR. MOST FELL SINCE
515AM MDT.
1113 AM HEAVY RAIN 6 NNW COLORADO SPRINGS 38.90N 104.87W
09/12/2012 M0.82 INCH EL PASO CO TRAINED SPOTTER
FELL SINCE 8 AM.
1130 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2012 M0.80 INCH EL PASO CO TRAINED SPOTTER
0.20 INCHES FELL SINCE 924 AM.
1143 AM HEAVY RAIN 4 NW COLORADO SPRINGS 38.87N 104.87W
09/12/2012 M1.00 INCH EL PASO CO TRAINED SPOTTER
0109 PM HEAVY RAIN 5 SW BLACK FOREST 38.96N 104.75W
09/12/2012 M0.75 INCH EL PASO CO TRAINED SPOTTER
0109 PM HEAVY RAIN 7 ESE TEXAS CREEK 38.37N 105.46W
09/12/2012 M1.18 INCH FREMONT CO TRAINED SPOTTER
0154 PM HEAVY RAIN 2 N WOODLAND PARK 39.02N 105.05W
09/12/2012 M1.06 INCH TELLER CO TRAINED SPOTTER
0300 PM HEAVY RAIN 5 NE AIR FORCE ACADEMY 39.03N 104.80W
09/12/2012 M1.00 INCH EL PASO CO TRAINED SPOTTER
0309 PM HEAVY RAIN 4 NW COLORADO SPRINGS 38.88N 104.87W
09/12/2012 M1.12 INCH EL PASO CO TRAINED SPOTTER
FELL SINCE 8 AM.
0315 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
09/12/2012 M1.21 INCH EL PASO CO TRAINED SPOTTER
0316 PM HEAVY RAIN 3 S MONUMENT 39.05N 104.88W
09/12/2012 M0.94 INCH EL PASO CO TRAINED SPOTTER
0500 PM HEAVY RAIN 4 SW SOUTH FORK 37.63N 106.67W
09/12/2012 M0.75 INCH RIO GRANDE CO TRAINED SPOTTER
0514 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
09/12/2012 M1.48 INCH EL PASO CO TRAINED SPOTTER
0557 PM HEAVY RAIN 4 ESE HILLSIDE 38.25N 105.53W
09/12/2012 M0.66 INCH CUSTER CO TRAINED SPOTTER
&&
EPETERSENearby
Frost Advisories in Colorado, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.